# SDR DALA2022070604719

- Difficulty date: June 30, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N398DN
- Make and model: Airbus A321-211
- Aircraft serial: 9360
- Aircraft time: 7,203 hours, 3,247 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS LEFT HARNESS SHOULDER STRAP INERTIA REEL WILL NOT UNLOCK. REMOVED COVER FROM INERTIA REEL CLEANED DEBRIS AND DUST FROM REEL OPERATES NORMALLY OK FOR SERVICE. (LP# 9177296)
